MathSciNet Relay Station
MathSciNet bibliographic data
MR1210168 34G20 (34C45 47N20 58F35 58F39)
Gallay, Th. A center-stable manifold theorem for differential equations in Banach spaces. Comm. Math. Phys. 152 (1993), no. 2, 249–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement